# SDR CALA2023071902283

- Difficulty date: July 16, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 58,414 hours, 17,665 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4039891906
- Part serial: 93012800
- Condition: Faulty
- Location: Airspeed
- Part time: 709,974 hours, 703,206 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL CAPT AIR SPEED INDICATOR FLAG APPEARED. T/O REJ ECTED AT 8 0KTS. CAPT''S MACH AIRSPEED INDICATOR FLUCTUATING WITH AIRCRAFT PARKED. REPLACED CAPT''S MACH AIRSPEED INDICATOR REF AMM 34-13-02-404-004, CKS GOOD. PARTS USED:  75-3111-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1775347  SN OFF 2800 INDICATOR, MACH  OFF 75-3111-9-0001 2800 ON 75-3111-9-0001 4393
